# SDR USAA070556

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE JUST O/B OF LEFT PYLON WING STA 157 HAS CRACK.  STOP DRILLED CRACK, INSTALLED DOUBLER PER TR 57-41-02, DEFECT SIZE:  0.5 INCH.
